# SDR A6WA201141127

- Difficulty date: November 6, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER L/E`S CHAFED BLEND CHECK LIMITS, ALSO NDT AND RESTORE.
